MAUDE Adverse Event Report: RESPIRONICS, INC. RESPIRONICS; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE

RESPIRONICS, INC. RESPIRONICS; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Model Number V60 USED ENGL OPT:CFLEX, AVAPS,PPV,AT+
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/05/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H10: insufficient information is available to determine the resolution of the event.The customer was provided with the parts id; however, it could not be confirmed if the customer replaced the specified parts.Multiple good faith efforts were made to retrieve device evaluation, repair, and operational status on (b)(6) 2023, (b)(6) 2023 and (b)(6) 2023, however, yielded no response from the customer.It is unknown if any parts or repairs have been conducted.The complaint will be processed for closure.If additional information is received at a later date, the complaint will be reopened, and a supplemental report will be submitted.H11: updated contact information, contact office entity, and manufacturing site.This report is being submitted as part of a corrective action to replace manufacturer report # 2031642-2023-00336.All information from the original report(s) has been transferred to this report.
 
Event or Problem Description
Philips received a complaint from the customer, reporting that the v60 ventilator had a co2 rebreathing risk error.The device was in clinical use when the issue occurred.No patient or user harm was reported.The remote service engineer (rse) noted that the customer has a v60 ventilator that has a co2 rebreathing issues.The customer verified that there was an error code 1201 and 1203 in the history event log.The customer also stated that the average air display was reading 1.6 slpm, even though the device was set to 0.The rse recommended replacing the flow sensor assembly or gas delivery system.The customer was provided with the part ids in order to purchase replacement parts.

Brand Name
RESPIRONICS
Common Device Name
VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
kimberly shelly
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key17434095
Report Number2518422-2023-17743
Device Sequence Number12471234
Product Code MNT
UDI-Device Identifier00884838025738
UDI-Public00884838025738
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K102985
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberV60 USED ENGL OPT:CFLEX, AVAPS,PPV,AT+
Device Catalogue NumberU1053617
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2023
Initial Report FDA Received Date08/01/2023
Date Device Manufactured10/06/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown